Lineare Gleichverteilung.
Manuscripta mathematica, Tome 30 (1979), pp. 103-106
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
finite dimensional Banach spaces, linear uniform distribution, relative uniform distribution
@article{MM2_1979__30_154675,
author = {Harald Rindler},
title = {Lineare {Gleichverteilung.}},
journal = {Manuscripta mathematica},
pages = {103--106},
year = {1979},
volume = {30},
language = {de},
url = {http://geodesic.mathdoc.fr/item/MM2_1979__30_154675/}
}
Harald Rindler. Lineare Gleichverteilung.. Manuscripta mathematica, Tome 30 (1979), pp. 103-106. http://geodesic.mathdoc.fr/item/MM2_1979__30_154675/